Detail publikace

Existence of global solutions of delayed differential equations via retract approach

Originální název

Existence of global solutions of delayed differential equations via retract approach

Anglický název

Existence of global solutions of delayed differential equations via retract approach

Jazyk

en

Originální abstrakt

Existence of global solutions of delayed differential equations via retract approach are considered

Anglický abstrakt

Existence of global solutions of delayed differential equations via retract approach are considered

BibTex


@article{BUT46391,
  author="Josef {Diblík} and Norbert {Koksch}",
  title="Existence of global solutions of delayed differential equations via retract approach",
  annote="Existence of global solutions of delayed differential equations via retract approach are considered",
  chapter="46391",
  number="1",
  volume="64 (2006)",
  year="2006",
  month="march",
  pages="1153--1170",
  type="journal article - other"
}